Calpol Sugar Free Infant Suspension (contains paracetamol 120 mg/5 ml) is a strawberry flavoured oral suspension.
For gentle pain and fever relief
Anadin Extra used for headaches, aches and pains, Dental Pain, Feverishness.
Active Ingredients: Paracetamol, Aspirin and Caffeine.
Effective pain relief
A convenient 3 in 1 Joint-Care Formula
550mg + 50mg + 50mg
Calpol Infant Suspension , pain and fever relief,
Each 5ml contains 120mg paracetamol.
Fenbid Gel 5%w/w Ibuprofen is for the relief of pain and inflammation associated with backache, rheumatic and muscular pain, strains sprains and sport injuries
Anadin Original used for relief from: headaches, Muscular aches, Dental Pain, Feverishness.
Contains Aspirin and Caffeine.
Anadin LiquiFast 200mg for relief from: Migraine, Muscular Pain, Dental Pain
Extra Effective Pain Relief:headache toothache rheumatic pain feverishness sore throat migraine period pain backahce aches and pains of colds and flu helps reduce temperature.Paracetamol + Caffeine.with OPTIZORB formulation.
Radian B Anti-inflammatory Ibuprofen 5% w/w Gel
Effective relief from pain and inflammation
Fast effective relief from indigestion and heartburn.
Deep Heat Foam Bath - Gently fragranced foam bath.
Relaxes. Restores. Revives.
© 2014-2022 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems